Question

 Vitamin C overdose?

Answer noooo !! vitamin C supplements shouldn't give you nausea. perhaps the vitamin C supplement was taken at the same time as your medicine or antiobiotics ?? Things such as antiobiotics, antidepress... Read More »
http://answers.yahoo.com//question/index?qid=20071217151702AApzk4d

Top Q&A For: Vitamin C overdose

How to Detox from an Overdose of Vitamin A?

If you believe that vitamins are safe and natural substances that are beneficial for our health, you are mostly right, but some vitamins can cause severe problems when the recommended dosage is exc... Read More »
http://www.ehow.com/how_7331411_detox-overdose-vitamin.html

Possible sodium overdose?

It sounds like a food sensitivity or allergy, but I'm not a doctor. If you're panicking, go to the ER, not here. Only a doctor can diagnose and treat medical conditions, and no doc on here is going... Read More »
http://answers.yahoo.com/question/index?qid=20130421175429AA308Nd

Is nutrition overdose possible?

Probably an allergy or food poisoning or something like that. Based on swelling I'm guessing allergy. For the nutrients you'd need at least 10-20 shakes, or much more than that for many of the nu... Read More »
http://answers.yahoo.com/question/index?qid=20130430060949AApdVWV

What are the benefits of taking vitamin b6, calcium with vitamin D and magnesium supplements?

There are no benefits other than avoiding the consequences of a deficiency. In fact taking some of these vitamins can cause problems depending on the condition of your health but for most people t... Read More »
http://answers.yahoo.com//question/index?qid=20120816090751AACj7Db


feedback
loading